# SDR FDEA202206301739

- Difficulty date: June 30, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300*
- Aircraft serial: 477
- Aircraft time: 53,413 hours, 28,947 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING EXTERNAL DOUBLER REPAIR FOUND AROUND LH WING   LWR SKIN L/E 513AB PANEL AT FWD O/B CUT OUT AREA. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: A300/A310 RPR   IDENT&SUPPLEMENTAL MX REQ(SMR) TRK, INSPECTION OF EXISTING REPAIR DETERMINED IT TO   BE CURRENT WITH FAA APPROVED DATA : A300-600 SRM 53-15-63-201, PARA.5.A, PAGE 201-214,   FIG.201, THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY A REPAIR."MAJOR REPAIR"
